Recurrence and topology/

Alongi, John M. 1971-

Recurrence and topology/ John M. Alongi, Gail S. Nelson. - Providence, R.I.: American Mathematical Society, c2007. - ix, 221 p.: ill.; 27 cm. - Graduate studies in mathematics; v. 85, 1065-7339 .

Includes bibliographical references (p. 213-215) and index.

9780821842348 (alk. paper) 082184234X (alk. paper)

2007060754


Recurrent sequences (Mathematics)
Point mappings (Mathematics)
Topology.

515.24 / A454r
© 2023 IMPA Library | Customized & Maintained by Sérgio Pilotto


Powered by Koha